MathSciNet Relay Station
MathSciNet bibliographic data
MR2596045 (2012c:46184) 46L89 (46L85)
Sołtan, Piotr M. Quantum spaces without group structure. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2079–2086.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement